On the Space of Sequences of p-Bounded Variation and Related Matrix Mappings
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
The difference sequence spaces ℓ∞(▵), c(▵), and c 0(▵) were studied by Kızmaz. The main purpose of the present paper is to introduce the space bv p consisting of all sequences whose differences are in the space ℓ p , and to fill up the gap in the existing literature. Moreover, it is proved that the space bv p is the BK-space including the space ℓ p . We also show that the spaces bv p and ℓ p are linearly isomorphic for 1 ≤ p ≤ ∞. Furthermore, the basis and the α-, β-, and γ-duals of the space bv p are determined and some inclusion relations are given. The last section of the paper is devoted to theorems on the characterization of the matrix classes (bv p : ℓ∞), (bv∞ : ℓ p ), and (bv p : ℓ1), and the characterizations of some other matrix classes are obtained by means of a suitable relation.
- Choudhary, B., Nanda, S. (1989) Functional Analysis with Applications. Wiley, New Delhi
- Wang, C.-S. (1978) On Nolund sequence spaces. Tamkang J. Math. 9: pp. 269-274
- Ng, P.-N., Lee, P.-Y. (1978) Ces`aro sequences spaces of non-absolute type. Comment. Math. Prace Mat. 20: pp. 429-433
- Malkowsky, E. (1997) Recent results in the theory of matrix transformations in sequence spaces. Mat. Vesnik 49: pp. 187-196
- B. Altay and F. Bas¸ar, “On the Euler sequence spaces which include the spaces 12–01 and 12–01,” Studia Sci. Math. Hungar (revised).
- Kizmaz, H. (1981) On certain sequence spaces. Canad. Math. Bull 24: pp. 169-176
- Maddox, I. J. (1988) Elements of Functional Analysis. University Press, Cambridge
- A. Wilansky, “Summability through functional analysis,” in: North-Holland Math. Stud., Vol. 85, Amsterdam (1984).
- Stieglitz, M., Tietz, H. (1977) Matrix transformationen von folgenr¨aumen eine ergebnis¨ubersicht. Math. Z. 154: pp. 1-16
- Kamthan, P. K., Gupta, M. (1981) Sequence Spaces and Series. Marcel Dekker, New York-Basel
- On the Space of Sequences of p-Bounded Variation and Related Matrix Mappings
Ukrainian Mathematical Journal
Volume 55, Issue 1 , pp 136-147
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links